Archived Ask a mental health adviser [CLOSED]
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Receiving too many notifications? Adjust your notification settings.

Bipolar and sodium valproate

Anyone have any experience of a very flat mood on sodium valproate does this mean I need less or this the usual thing for this drug??

Replies

  • woodbinewoodbine Member Posts: 2,311 Disability Gamechanger
    SV or epilim is used for BP, epilepsy and migraines, I take it for epilepsy, have you recently started taking it? if so side effects can very often wear off as you get used to a new drug.
    If you have concerns speak to your GP or consultant asap.
  • madmax1988madmax1988 Member Posts: 9 Listener
    I started taking it 3 years ago after a period of time in hospital it's a mood stabilizer for me but makes me feel flat was just asking the question to see if any bipolar people on it had the same experience??.
  • Chloe_ScopeChloe_Scope Scope Posts: 10,672 Disability Gamechanger
    Hi @madmax1988 and a very warm welcome to the community. I'm sorry to hear the medication is making you feel flat. I imagine this is quite frustrating. Feeling flat can be a very common side effect of mood stabilisers, but please do speak to your GP if you are concerned.
    Community Partner
    Scope

    Tell us what you think?
    Complete our feedback form to help us to improve your community.
Sign in or join us to comment.